Autoimmune disease is spiking in the fully vaccinated, and many are now calling the collection of ailments associated with it AIDS-like syndrome.
An eight-year-old boy from Bongará, Peru, as one example, was recently diagnosed with Stevens-Johnson Syndrome (SJS) just days after receiving his second “dose” of Pfizer’s Wuhan coronavirus (COVID-19) “vaccine.” SJS is said to be extremely rare, but the boy, named Richard Jefferson Bustamante Bautista, developed it after getting his second injection of Pfizer’s experimental mRNA drug.
“Stevens-Johnson syndrome (SJS) is a rare, serious disorder of the skin and mucous membranes,” the Mayo Clinic reported. “It’s usually a reaction to medication that starts with flu-like symptoms, followed by a painful rash that spreads and blisters.”
Excess deaths overall are also up big time among young people ever since the jabs were introduced. Edward Dowd, formerly of BlackRock, warned that what is currently transpiring can be compared to the Vietnam War for today’s Millennial generation.
Young people between the ages of 25 and 40 saw an 84 percent increase in excess mortality last fall, which Dowd said is the “worst-ever excess mortality, I think, in history.”
Excess deaths among Millennials were higher than any other age group last year, and a whopping seven times higher than the Silent Generation, which includes people over the age of 85.
Not surprising is the fact that this increase directly coincided with the jab mandates and subsequent approval of “booster” shots for the Fauci Flu.
“Basically, Millennials experienced a Vietnam War in the second half of 2021,” Dowd said during a recent interview, noting that 58,000 people died in the conflict.
Are the fully vaccinated all quietly developing AIDS?
While the world has been distracted with the conflict between Russia and Ukraine, the government of the United Kingdom quietly published data showing that people who are triple vaccinated are now just weeks away from developing acquired immune deficiency syndrome (AIDS), if they have not developed it already.
The reason for this is explained in the Stanford study, which explains that the spike protein in COVID-19 injections is lentivirus, which contains a combination of HIV types 1-3, SRV/1 (AIDS), MERS and SARS.
The best-known lentivirus is the human immune deficiency pathogen, which causes AIDS, which explains why we are now seeing autoimmune disease and neurodegenerative decline occur following COVID injection.
The mRNA from the lentivirus cocktail, which is found in the “vaccine,” is being inserted into the DNA of human cells through an invasive procedure (injection), permanently changing the genome of cells. This devastating condition is also known as prion disease.
Then there is aphasia, a post-injection condition that recently caused 67-year-old Hollywood actor Bruce Willis to retire, ending his career. Aphasia is a common side effect caused by COVID injections, and is associated with brain fog and failure to concentrate.
“Aphasia leaves a person unable to communicate effectively with others,” explained Johns Hopkins Medicine about the language disorder, which affects specific areas of the brain associated with language expression and comprehension.
“Many people have aphasia as a result of stroke,” the resource added.
Stroke, by the way, along with myocarditis and other forms of cardiovascular illness, is another common adverse effect associated with COVID injections. It is occurring in many otherwise healthy young people following the injections.
“It’s five minutes past midnight,” wrote someone at Infowars. “Wake up: they are murdering us via untested, warp speed COVID-19 vaccines.”
“Instead of coming out with an actual AIDS vaccine, Fauci came up with a vaccine to give you AIDS,” wrote another.
by: Ethan Huff
Join: 👉 https://t.me/acnewspatriots
The opinions expressed by contributors and/or content partners are their own and do not necessarily reflect the views of AC.NEWS
Disclaimer: This article may contain statements that reflect the opinion of the author. The contents of this article are of sole responsibility of the author(s). AC.News will not be responsible for any inaccurate or incorrect statement in this article www.ac.news websites contain copyrighted material the use of which has not always been specifically authorized by the copyright owner. We are making such material available to our readers under the provisions of “fair use” in an effort to advance a better understanding of political, health, economic and social issues. The material on this site is distributed without profit to those who have expressed a prior interest in receiving it for research and educational purposes. If you wish to use copyrighted material for purposes other than “fair use” you must request permission from the copyright owner. Reprinting this article: Non-commercial use OK. If you wish to use copyrighted material for purposes other than “fair use” you must request permission from the copyright owner.
Disclaimer: The information and opinions shared are for informational purposes only including, but not limited to, text, graphics, images and other material are not intended as medical advice or instruction. Nothing mentioned is intended to be a substitute for professional medical advice, diagnosis or treatment.
Discussion about this post